Translator Disclaimer
March 2021 A new note on absolute matrix summability of infinite series
Hikmet Seyhan Özarslan, Ahmet Karakaş
Tbilisi Math. J. 14(1): 181-190 (March 2021). DOI: 10.32513/tmj/19322008114

Abstract

In this paper, absolute matrix summability of an infinite series has been studied. A known theorem dealing with $|\bar{N},p_n|_{k}$ summability factors of an infinite series has been generalized. This new theorem also includes some results.

Citation

Download Citation

Hikmet Seyhan Özarslan. Ahmet Karakaş. "A new note on absolute matrix summability of infinite series." Tbilisi Math. J. 14 (1) 181 - 190, March 2021. https://doi.org/10.32513/tmj/19322008114

Information

Received: 20 May 2020; Accepted: 26 August 2020; Published: March 2021
First available in Project Euclid: 1 April 2021

Digital Object Identifier: 10.32513/tmj/19322008114

Subjects:
Primary: 40F05
Secondary: 26D15, 40D15, 40G99

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 1 • March 2021
Back to Top